# SDR SROM051220223

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 85339527107SP
- Condition: Corroded
- Location: Zone 100
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT AFT SHEAR WEB PN:  85339527-107SP CORRODED AT FS STA. X707 AND LBL 35.  THIS CORROSION FALLS OUTSIDE THE ALLOWABLE BLEND AREA OF SRM 53-40-43.  REPLACEMENT IS REQUIRED.
